Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tooooo relaxed/Prozac

Posted by Sheilac on February 15, 2011, at 12:03:47

In reply to Re: Tooooo relaxed/Prozac Sheilac, posted by tensor on February 15, 2011, at 11:34:28

I've been taking 60mg of Geodon (which I am now having problems with severe twiches and heart palps)and klonopin for about the last 8 months or so.

During this whole time I have had this nagging depression that Geodon has not gotten rid of. So, finally, my doc suggested we try a low dose 2.5mg of Prozac since I am so med sensitive. It's working. But I just feel too mellow. Of course, I am not taking my Adderall anymore - which could be the problem with being too laid back, lack of motivation, etc.

For some reason, I just needed a boost in my serotonin and it helps.

But, I'm now worried about the long term side effects of Geodon. I think I want to taper off and possibly replace it with something else.

I didn't have the twitches and heart palps when I took Seroquel. But, again, not sure I want to take an antipsychotic long term. I just need a mild mood stabilizer if I go back to Adderall.

Not sure what the doc will say.

I wish I could just pop some Adderall and get my motivation back.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:979328
URL: http://www.dr-bob.org/babble/20110130/msgs/979338.html